UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A unified analysis of linear quaternion dynamic equations on time scales Journal article
Journal of Applied Analysis and Computation, 2018,Volume: 8,Issue: 1,Page: 172-201
Authors:  Cheng D.;  Kou K.I.;  Xia Y.H.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Difference equations  Dynamic systems on time scales  Fundamental solution matrix  Quaternions  
A UNIFIED ANALYSIS OF LINEAR QUATERNION DYNAMIC EQUATIONS ON TIME SCALES Journal article
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2018,Volume: 8,Issue: 1,Page: 172-201
Authors:  Cheng, Dong;  Kou, Kit Lan;  Xia, Yong Hui
Favorite  |  View/Download:23/0  |  Submit date:2018/10/30
Dynamic systems on time scales  difference equations  fundamental solution matrix  quaternions  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor E.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
15b52  34m55  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite  |  View/Download:6/0  |  Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Non linear difference equations arising from a deformation of the q-Laguerre weight Journal article
Indagationes Mathematicae, 2015,Volume: 26,Issue: 1,Page: 266-279
Authors:  Yang Chen;  James Griffin
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Discrete Painleve Equations  Non-linear Difference Equations  Orthogonal Polynomials  
Deformed q-1-Laguerre polynomials, recurrence coefficients, and non-linear difference equations Conference paper
Acta Physica Polonica B, Krakow, POLAND, JUL 01-06, 2014
Authors:  Chen Y.;  Griffin J.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/12